# SDR 2008UALA02013

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 59,166 hours, 32,577 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOORWAY AFT SIDE FRAME IS CRACKED AT INBD SIDE OF LOWER DOOR STOP FITTING.  MAJOR REPAIR ACCOMPLISHED, INSTALLED A DOUBLER/TRIPLER AND FILLER REPAIR.
